# SDR SWAA2023040723456

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 30,573 hours, 14,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTSIDE ENTRY DOOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED LAMP PER AMM33-51-00;OPS CHECK GOOD
